# SDR USAA2012010600035

- Difficulty date: December 23, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821720100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR74 TO FR75, -Y450.  REPLACED SEAT TRACK BETWEEN FR74 TO FR75, -Y450 IAW A330 SRM 53-00-15 FIG 101 SHEET 1.
